| Model Number |
2090 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer failed the touchscreen test for abnormal cursor movement after the recent software update.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: analysis confirmed the customer comment the programmer failed the finger touch test for cursor misalignment.It was noted there was an unexpected/poor response to finger touch during operator interaction with the touchscreen.It was also noted that the personal computer memory card international association (pcmcia) eject tab was loose, the keyboard and handle cover were damaged.All found defective parts were replaced and all other identified issues were resolved.The instrument then passed all final functional tests.Correction: b5.Desc evt problem additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer failed the finger touch test for cursor misalignment after the recent software update.
Additional Manufacturer Narrative